# SDR SIMA20120419007

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 26,462 hours, 23,400 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4252070
- Condition: Unserviceable
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2669 THE CREW REPORTED THAT ON POST FLIGHT WITH BOTH ENGINES SHUTDOWN THEY NOTICED THE LEFT ENGINE HAD SMOKE COMING OUT OF EXHAUST.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAGNETIC CARBON SEAL OF ACCESSORY DRIVE GEARBOX LEFT ENGINE BREATHER VENT.  THE LEAK CHECK WAS GOOD IAW ROLLS ROYCE MM 72-63-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
